• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



quistion re: senokot :O

#2
Lol .... not tried it ! Do you know if you can have movicol on CD ??? or is senokot better ?
 

Lexie_dog

UNLEASHING THE BEAST!
#4
you drinking a lot of choc shakes?

I find my motions very dark after a good few choc in a row!
 
#7
Don't worry it's pretty common for it to be dark, even black, in colour. It's not anything serious :)
 
#8
hi sparkles ty for reply .

do you mean its common after taken senokot ? or normal on cd i was on cd b4 and dont remember this hapining its my fourth day
 
#9
#11
your a god send ! do u know i searched site but couldent find anything and had totally convinced myself i was bleeding for the inside lol thanks a lot i feel happy again :D
That's good:) It's always best to post something here if you're worried about anything at all-there's usually someone who can give you an answer.
 
#12
Thanks Sparkles !
 


Similar threads